+ Reply to Thread
Page 1 of 4 123 ... LastLast
Results 1 to 10 of 31
  1. #1
    Join Date
    Mar 2014
    Location
    Sydney
    Posts
    413
    Thanks
    59
    Thanked
    131
    Reviews
    0

    Default Coming off the Pill

    Hi there - I've just come off the pill (5 days) and I've started having some killer headaches.

    For those ladies who stopped taking the pill before TTC, did you get some unpleasant withdrawal symptoms? What were they and what did you do to overcome them?

    TIA!

  2. #2
    Join Date
    Jun 2012
    Posts
    232
    Thanks
    18
    Thanked
    65
    Reviews
    11
    I also got headaches when I first came off the pill. They lasted for a week or so and then left for good (thankfully)! I survived by taking panadol.

  3. The Following User Says Thank You to CountryLovin For This Useful Post:

    MrsKLM  (25-03-2014)

  4. #3
    Join Date
    Jun 2013
    Location
    Queensland
    Posts
    187
    Thanks
    176
    Thanked
    96
    Reviews
    0
    I've been off the pill since Late November now, after being on it for almost 20 years , the only side affect I had was getting a lot of pimples, not headaches. But I was warned about headaches. I have been getting headaches on and off the last couple of weeks though - I never get headaches. So it must be a hormonal thing!

  5. The Following User Says Thank You to CrumbleBee For This Useful Post:

    MrsKLM  (25-03-2014)

  6. #4
    Join Date
    Sep 2013
    Posts
    4,907
    Thanks
    10,228
    Thanked
    4,913
    Reviews
    1
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    I was on the pill for 11 years. The only thing was I now get bad period pain (naprogesic helped) whereas it had never been an issue before. I thought it might take awhile falling pregnant as I had been on it for so long but I fell the next month!

  7. The Following User Says Thank You to Little Miss Sunshine For This Useful Post:

    MrsKLM  (25-03-2014)

  8. #5
    Join Date
    Mar 2014
    Location
    Sydney
    Posts
    413
    Thanks
    59
    Thanked
    131
    Reviews
    0
    Thanks ladies!
    @LittleMissSunshine - you fell the next month?! How amazing! We'll be TTC in the second half of this year as I need to wait out the 12 month PHI waiting period. Fx we don't have too much difficulty!

    For now I'm just drinking lots of water. Headaches are worse in the morning so I've been waking up and taking 2, then lying in bed till the pain goes away

  9. #6
    Join Date
    Mar 2014
    Location
    Sydney
    Posts
    413
    Thanks
    59
    Thanked
    131
    Reviews
    0
    Thanks ladies!
    @LittleMissSunshine - you fell the next month?! How amazing! We'll be TTC in the second half of this year as I need to wait out the 12 month PHI waiting period. Fx we don't have too much difficulty!

    For now I'm just drinking lots of water. Headaches are worse in the morning so I've been waking up and taking 2, then lying in bed till the pain goes away

  10. #7
    Join Date
    May 2010
    Location
    Sutherland Shire Sydney NSW
    Posts
    2,316
    Thanks
    350
    Thanked
    1,714
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    After 10 years on the pill I has terrible headaches, skin breakouts, terrible dreams and restlessness sleep just awful


    Sent from my iPhone using The Bub Hub mobile app

  11. #8
    Join Date
    Mar 2014
    Location
    Sydney
    Posts
    413
    Thanks
    59
    Thanked
    131
    Reviews
    0
    Quote Originally Posted by nattie84 View Post
    After 10 years on the pill I has terrible headaches, skin breakouts, terrible dreams and restlessness sleep just awful


    Sent from my iPhone using The Bub Hub mobile app
    Oh no Nattie! I went on the pill to control hormonal acne so I'm hoping I can control it! I have noticed a few bumps but I thinks that's more to do with my skin being dehydrated rather than to do with coming off the pill!

  12. #9
    Join Date
    Sep 2008
    Posts
    2,529
    Thanks
    468
    Thanked
    590
    Reviews
    2
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    After 2 weeks of being off the pill I had severe pregnancy-like symptoms up until my period arrived. Jury is still out as to whether I had a chemical miscarriage, but after some research I realised that pregnancy like symptoms can occur after discontinuing the pill. If you are TTC straight away its very confusing!!!

  13. #10
    Join Date
    Dec 2011
    Location
    Victoria
    Posts
    494
    Thanks
    70
    Thanked
    188
    Reviews
    0
    I had headaches constantly while I was on the pill (17 years) I just never connected the two together. When I went off the pill about a week later when I should have started taking it again I got a massive migraine. It kept me on bed for two days it was horrendous. I haven't had a headache since that wasn't self inflicted from to much wine lol.....


 

Similar Threads

  1. Coming off pill with pcos
    By kim85 in forum Polycystic Ovarian Syndrome (PCOS) Chat
    Replies: 11
    Last Post: 22-04-2014, 13:41
  2. Coming of the pill and AF
    By BeckG7 in forum Polycystic Ovarian Syndrome (PCOS) Chat
    Replies: 15
    Last Post: 19-02-2014, 08:16
  3. Coming off the pill, TTC
    By ms cate in forum Conception & Fertility General Chat
    Replies: 4
    Last Post: 10-09-2013, 21:58

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
FEATURED SUPPORTER
Swim AustraliaSwim Australia are the leading learn-to-swim experts, and national swim school authority. With over 600 Registered Swim ...
REVIEWS
"Made bed time less anxious"
by Meld85
My Little Heart Whisbear - the Humming Bear reviews ›
"Wonderful natural Aussie made product!"
by Mrstwr
Baby U Goat Milk Moisturiser reviews ›
"Replaced good quality with cheap tight nappies"
by Kris
Coles Comfy Bots Nappies reviews ›